The aim of this paper consists in giving a first characterization of lower semicontinuity for surface integrals in the space of special functions of bounded hessian, showing at the same time some conditions necessarily verified by the integrands.

Lower Semicontinuity in SBH / SANTOS P., M; Zappale, Elvira. - In: MEDITERRANEAN JOURNAL OF MATHEMATICS. - ISSN 1660-5446. - 5:(2008), pp. 221-235.

Lower Semicontinuity in SBH

ZAPPALE, ELVIRA
2008

Abstract

The aim of this paper consists in giving a first characterization of lower semicontinuity for surface integrals in the space of special functions of bounded hessian, showing at the same time some conditions necessarily verified by the integrands.
Keywords. Lower semicontinuity, free discontinuity problems, special functions of bounded hessian, SBH-ellipticity, surface integrals.
01 Pubblicazione su rivista::01a Articolo in rivista
Lower Semicontinuity in SBH / SANTOS P., M; Zappale, Elvira. - In: MEDITERRANEAN JOURNAL OF MATHEMATICS. - ISSN 1660-5446. - 5:(2008), pp. 221-235.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1458130
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact